# SDR SWAA2022011704080

- Difficulty date: April 6, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222BF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD GALLEY AREA FLOOR BOARD PANEL 222BF; OUTBOARD EDGE UPPER SURFACE REPAIR PLIES ARE DELAMINATED WITH ONE POTTED INSERT IS THE REPAIR PULLING OUT AS MARKED. / REPAIRED PASSENGER CABIN FORWARD GALLEY AREA FLOOR PANEL 222BF AS REQ IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 PAR 3 (A-F; K; M-N) REV 61 AT O/B UPR EDGE SURFACE
